# SDR DALA2015072404630

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.187 INCH CRACK ON FUSELAGE SKIN, BS 1418 BETWEEN LONGERONS 2 - 3L AND A CRACK OF 0.531" BETWEEN LONGERON 1 AND 2R.  FUSELAGE SKIN WAS REPAIRED IAW ER/A 536455-14AD, REV ORIGINAL AND ETI 88-15-204, REV 2.
